Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 96, NWS Pueblo, CO

June 26, 2005Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2005, 5:31 PM MDT for Prowers County, Colorado. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2005, 5:31 PM MDT (23:31 UTC)
Expired
Jun 26, 2005, 6:39 PM MDT
In force
68 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 163 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:46 PM MDTTSTM WND GST 5817 S Lamar, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:45 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2005-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2005-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1880 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 262331
SVRPUB
COC099-270100-
/O.NEW.KPUB.SV.W.0096.050626T2331Z-050627T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
531 PM MDT SUN JUN 26 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO.

* UNTIL 700 PM MDT.

* AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 18
  MILES SOUTH OF LAMAR...AND WAS MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  OVER OPEN COUNTRY OF CENTRAL PROWERS COUNTY THROUGH 655 PM
  OVER HOLLY BY 655 PM MDT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3790 10272 3770 10272 3787 10205 3810 10211

$$
5 follow-up statements
000 
WWUS55 KPUB 262339
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
539 PM MDT SUN JUN 26 2005

COC099-270100-
/O.CON.KPUB.SV.W.0096.000000T0000Z-050627T0100Z/
PROWERS CO-
539 PM MDT SUN JUN 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL PROWERS COUNTY
UNTIL 700 PM MDT...

AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 33
MILES SOUTHWEST OF HOLLY...OR ABOUT 19 MILES SOUTH OF LAMAR...MOVING
EAST AT 10 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
PROWERS COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3791 10267 3772 10269 3781 10206 3810 10211

$$
000 
WWUS55 KPUB 262358
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT SUN JUN 26 2005

COC099-270100-
/O.CON.KPUB.SV.W.0096.000000T0000Z-050627T0100Z/
PROWERS CO-
557 PM MDT SUN JUN 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL PROWERS COUNTY
UNTIL 700 PM MDT...

AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 31 MILES
SOUTHWEST OF HOLLY...OR ABOUT 22 MILES NORTH OF SPRINGFIELD...MOVING
EAST AT 10 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
PROWERS COUNTY.

DAMAGING WINDS UP TO 58 MPH HAVE BEEN REPORTED WITH THIS STORM 17 
MILES SOUTH OF LAMAR. THIS IS A DANGEROUS SITUATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3794 10256 3777 10264 3781 10206 3810 10211

$$
000 
WWUS55 KPUB 270010
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT SUN JUN 26 2005

COC099-270100-
/O.CON.KPUB.SV.W.0096.000000T0000Z-050627T0100Z/
PROWERS CO-
610 PM MDT SUN JUN 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL PROWERS COUNTY
UNTIL 700 PM MDT...

AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
GRANADA...OR ABOUT 17 MILES EAST OF LAMAR...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR GRANADA THROUGH 620 PM MDT.
  OVER HOLLY BY 640 PM MDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3805 10244 3783 10255 3781 10206 3813 10206

$$
000 
WWUS55 KPUB 270028
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT SUN JUN 26 2005

COC099-270100-
/O.CON.KPUB.SV.W.0096.000000T0000Z-050627T0100Z/
PROWERS CO-
628 PM MDT SUN JUN 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN PROWERS COUNTY
UNTIL 700 PM MDT...

AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR HOLLY...OR ABOUT 22
MILES EAST OF LAMAR...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  OVER HOLLY BY 640 PM MDT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3811 10231 3790 10231 3786 10205 3813 10205

$$
000 
WWUS55 KPUB 270039
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
639 PM MDT SUN JUN 26 2005

COC099-270049-
/O.CAN.KPUB.SV.W.0096.000000T0000Z-050627T0100Z/
PROWERS CO-
639 PM MDT SUN JUN 26 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PROWERS COUNTY HAS
BEEN CANCELED...

AT 638 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY IN THIS AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3811 10231 3790 10231 3786 10205 3813 10205

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:45 PM MDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 26, 2:45 PM MDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
245 PM MDT SUN JUN 26 2005

.SHORT TERM...
(TONIGHT AND MONDAY)

WILL KEEP THIS VERY SHORT DUE TO RECENTLY ISSUED SEVERE THUNDERSTORM
WATCH/DEVELOPING STORMS ON MY SCOPE AS WELL AS SOME COMPUTER
PROBLEMS.

LATEST SHORT TERM MODELS INDICATE THAT ANOTHER SHORT WAVE TRAVERSING
REGION WHICH WARRANTS SOME LOWER GRADE POPS THIS AFTERNOON INTO
TONIGHT...SOME OF WHICH MAY BE SEVERE...ESPECIALLY OVER SOUTH
CENTRAL AND EASTERN SECTIONS OF THE CWA.  MINIMUM TEMPERATURES
TONIGHT SHOULD RUN A CATEGORY OR SO HIGHER THAN VALUES NOTED THIS
MORNING.  DRYING TREND CONTINUES ON MONDAY ALONG WITH A WARMING
TREND.  WILL PAINT ISOLATED POPS ON MONDAY ALONG WITH MAXIMUM
TEMPERATURES NEARING 100F OVER PORTIONS OF THE SOUTHEAST COLORADO
PLAINS.

.LONG TERM...
(TUESDAY THROUGH SUNDAY)

HOT TEMP FORECAST AND POTENTIAL FOR MAINLY DIURNAL ISOLATED HIGH
BASED DRY THUNDERSTORMS THE FEATURE FOR THE MOUNTAINS AND
POTENTIAL WET THUNDERSTORMS FOR FAR SERN CO THE REST OF THE WEEK
INTO THE NEXT WEEKEND.

TUE THROUGH SUN...MAIN SYNOPTIC PATTERN FORECASTIS PROJECTED TO
BE A BROAD UPPER LEVEL HOT HIGH PRESSURE CENTERED OVER NM/OLD
MEXICO WITH THE SRN STREAM JET JUST ON THE NRN FRINGE OF THIS
HIGH. THE NRN STREAM JET SHOULD REMAIN OVER THE NRN US AND
CANADIAN BORDER. THIS SETS UP MAINLY SW-WLY FLOW ALOFT ACROSS THE
CNTRL ROCKIES. WITHIN THIS HIGH PRESSURE SYSTEM...TEMPS WILL BE
PRETTY WARM/HOT...H7 +16C TO +20C. THE TWO BIGGEST CHALLENGES WITH
THIS PATTERN IS THE DEGREE OF MOISTURE AVAILABLE FOR SHRA/TSRA AND
WHERE WILL THE NRN STREAM LOWER TROP/SFC COLD FRONT BE LOCATED
ACROSS THE NRN AND CNTRL PLAINS. IT IS INTERESTING THAT DESPITE
THE WLY FLOW...THE GFS (AND NAM/DGEX CURRENT AND PAST RUNS) ARE
FORECASTING A H6-H4/H3 LAYER OF MOISTURE WITH MUCH DRIER AIR IN
THE SUB-CLOUD REGION. NAM (AND GFS) ARE NOW PRINTING OUT (LIGHT) QPF
ACROSS PARTS OF CO DURING THE AFTN/EVE TUE...WED AND POSSIBLY
THROUGH THE REST OF THE WEEK. THIS IS IN RESPONSE TO (SRN STREAM)
SHORTWAVE TROUGHS ROTATING ALONG NRN FRINGE OF THE UPPER HIGH TO
OUR SOUTH...AND STRONG MID LEVEL(H7-H5) LAPSE RATES OF 9.0-9.5
C/KM. MODEL SOUNDINGS ARE SHOWING NICE INVERTED-V THERMAL
STRUCTURES WITH WEAK CAPE VALUES IN THE -10C TO -30C HAIL GROWTH
ZONE...SO HAIL POTENTIAL WOULD BE PRETTY LOW AND SMALL ALONG WITH
THE FREQUENCY OF LIGHTNING AND LOCALLY GUSTY WINDS. WITH SUCH DRY
CONDITIONS IN THE SUB- CLOUD LAYER REGION...DRY THUNDERSTORMS
WILL BE THE MAIN STORM TYPE FOR THROUGH THE WEEK AND INTO THE
HOLIDAY WEEKEND. AFTN AND EVE HAINES VALUES WILL BE AROUND 6 AND
NIGHTTIME HUMIDITY RECOVERY MAY BE POOR IN SOME MOUNTAIN
LOCATIONS. ALL FUEL MOISTURE LEVELS HAVE BEEN MOISTENING UP DUE TO
THE PAST FEW DAYS OF WET STORMS...HOWEVER...OVER THE NEXT FEW
DAYS THE HOT AND RELATIVELY DRY WEATHER WILL CURE THE
FUELS...ESPECIALLY THE FINER 1 AND 10 HOUR FUELS. SO...THERE COULD
BE THE RISK OF ISOLATED FIRE STARTS IN THE MOUNTAINS DUE TO DRY
THUNDERSTORMS. IN SERN CO...THERE WILL BE THE POTENTIAL FOR A
LITTLE MORE WETTER STORMS AS A POTENTIAL SFC/LOWER TROP FRONTAL
BOUNDARY MAY BE THE FOCUS FOR A NOCTURNAL MCS WED NGT...THU
NGT...AND FRI NGT. THE WED NGT POTENTIAL MCS WILL BE THE KEY. IF
IT FORMS...THEN THE LOW LEVEL FRONTAL BOUNDARY AND HIGHER THETA-E
AIR WILL SURGE INTO ERN CO. IF IT DOESNT...THEN THE HOT AND
RELATIVELY DRY WEATHER WILL CONTINUE. GIVEN THE POTENTIAL
PATTERN...IT IS CERTAINLY POSSIBLE FOR MCS ACTIVITY IN ERN CO AND
CNTRL PLAINS WED NGT...THU NGT...AND FRI NGT WITH LOCALLY MODERATE
TO HEAVY RAIN POSSIBLE. TEMPERATURES WILL BE A CHALLENGE WITH NEAR 100F
READINGS IN SERN CO TUE AND WED. THU AND FRI COULD BE A LITTLE
COOLER IN SERN CO THAN WE CURRENTLY HAVE GOING AND WILL RELY ON THE
MCS DEVELOPMENT AND FRONTAL SURGES. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&

77/17
Hazardous weather outlook, Jun 26, 7:00 AM MDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT SUN JUN 26 2005

COZ058>089-093>099-271300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
700 AM MDT SUN JUN 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

ONE OR TWO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY OVER
KIOWA...BENT...PROWERS...BACA...AND EASTERN LAS ANIMAS COUNTIES.  THE
PRIMARY WEATHER THREATS WILL BE HAIL TO 1 INCH IN DIAMETER...WIND
GUSTS TO 60 MPH...HEAVY RAIN...AND LIGHTNING.

OVER THE REMAINDER OF SOUTHEAST AND SOUTH CENTRAL COLORADO...
ISOLATED THUNDERSTORMS ARE EXPECTED TODAY. THUNDERSTORMS WILL
DEVELOP OVER THE MOUNTAINS BY EARLY AFTERNOON...AND THEN MOVE
EAST ONTO THE PLAINS THROUGH MID AFTERNOON. THE THUNDERSTORMS ON THE
PLAINS SHOULD END BY LATE EVENING.  THE PRIMARY THREATS FROM THESE
STORMS WILL BE WIND GUSTS TO 50 MPH...AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE
REGION FOR MONDAY THROUGH THURSDAY...THEN FOR FRIDAY AND SATURDAY A
STORM OR TWO WILL BE POSSIBLE OVER THE HIGHER TERRAIN. THE MAIN
THREAT FROM THESE THUNDERSTORMS WILL BE DANGEROUS CLOUD TO GROUND
LIGHTNING...WIND GUSTS UP TO 50 MPH AND HAIL AROUND 1/2 INCH IN
DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE SOUTHEAST PLAINS...MAINLY OVER KIOWA...BENT...
PROWERS...BACA...AND EASTERN LAS ANIMAS COUNTIES...AFTER 3 PM TODAY.

In the hours before

Local storm report, Jun 26, 3:21 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
321 PM MDT SUN JUN 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             BRISTOL                 38.12N 102.32W
06/26/2005  0.75 INCH        PROWERS            CO   TRAINED SPOTTER

0305 PM     HAIL             BRISTOL                 38.12N 102.32W
06/26/2005  0.75 INCH        PROWERS            CO   TRAINED SPOTTER

&&

KTORGERS
Local storm report, Jun 26, 4:42 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
442 PM MDT SUN JUN 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 W LAMAR               38.08N 102.64W
06/26/2005  1.00 INCH        PROWERS            CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:59 PM MDTSevere Thunderstorm WarningPUBProwers91 min
Jun 26, 4:00 PM MDTSevere Thunderstorm WarningPUBBent68 min
Jun 26, 4:39 PM MDTSevere Thunderstorm WarningPUBProwers57 min
Jun 26, 4:45 PM MDTSevere Thunderstorm WarningPUBKiowa40 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.